# SDR CA090626009

- Difficulty date: June 26, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 9,773 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 414201114
- Condition: Shorted
- Location: Atc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SAW SMOKE COMING FROM AVIONICS STACK.  SHUTOFF AVIONICS, ELECTRICAL ETC, LANDED WITHOUT INCIDENT.  MX DISCOVERED SOME HARWARE AND ELECTRICAL TRANSISTOR LOOSE IN TRANSPONDER CASE, SUSPECTED FROM THE TRANSPONDER.  REPLACED TRANSPONDER WITH LIKE SERVICEABLE UNIT.
